# SDR PCAA9600268

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING IN AFT BAGGAGE COMPARTMENT AFTER SEVERE TURBULANCE ON SHORT FINAL.  INSPECTED AFT BAGGAGE COMPARTMENT SMOKE DETECTORS.  PERFORMED TEST IAW MM CHAPTER 26-12-00 PAGE 201.  FOUND OK, INSPECTED AIRCRAFT IAW SEVERE TURBULANCE INSPECTION OF DEHAVILLAND MM CHAPTER 05.  NO DISCREPANCIES FOUND.  AIRCRAFT RETURNED TO SERVICE.
